# SDR MWEA00925

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON RIGHT 7 HAS TOOL MARKS AT STATION 945.  REMOVED AND REPLACED LONGERON SECTION.
